Fatemeh Mohammadi
Uhler Group
2 Publications
2018 | Published | Journal Article | IST-REx-ID: 1092 |

Mohammadi, Fatemeh, et al. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, SIAM, 2018, pp. 64–93, doi:10.1137/16M107894X.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1547 |

Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
[Preprint]
View
| DOI
| Download Preprint (ext.)
Grants
2 Publications
2018 | Published | Journal Article | IST-REx-ID: 1092 |

Mohammadi, Fatemeh, et al. “Generalized Permutohedra from Probabilistic Graphical Models.” SIAM Journal on Discrete Mathematics, vol. 32, no. 1, SIAM, 2018, pp. 64–93, doi:10.1137/16M107894X.
[Preprint]
View
| DOI
| Download Preprint (ext.)
2015 | Published | Journal Article | IST-REx-ID: 1547 |

Mohammadi, Fatemeh, and Somayeh Moradi. “Resolution of Unmixed Bipartite Graphs.” Bulletin of the Korean Mathematical Society, vol. 52, no. 3, Korean Mathematical Society, 2015, pp. 977–86, doi:10.4134/BKMS.2015.52.3.977.
[Preprint]
View
| DOI
| Download Preprint (ext.)